Patient :My 17 yr old son has been experiencing itching on is chest and back and some on his arms while excercising and/or physical activity until he sweats. He is taking Claritin and that does not seem to help. Any suggestions?
Thank you for your query at AskTheDoctor.com
I understand your concern.
It mostly sounds like a heat rash and he develops it until he sweats as you mentioned.
Claritin is the drug that should help, however if its be helping, you can try a combination of Levocetirizine and Monetelukast. That should be able to reduce the itching. It should be taken once at night before sleeping.
If possible kindly try to send a picture of the same next time he develops the itching or rash.
Feel free to discuss further.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.